domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Results 1 to 7 of 7

Thread: Npp prop and headaches

  1. #1

    Npp prop and headaches

    Started my npp and prop cycle.. running 75mgs of prop and 100mgs of npp eod.. barely on day 8. been getting severe headaches.. so bad that it kept me from working out tonight... was in the gym but everytime I'd lift, back of my head would throb. It's obviously a BP issue I would think? Wondering if anyone has had this problem before. Seems pretty common from my research... open to suggestions. Thinking of maybe calling this one off

  2. #2
    Super Moderator EZ_E's Avatar
    Join Date
    Apr 2015
    Location
    There is no cookie cutter answer
    Posts
    5,131
    What's your water intake like?

    In the past I've done a baby aspirin every morning, taurine
    https://www.isarms.com/forums/steroids-sarms-information/new-here-read-been-here-ready-anyway-10368.html



    https://www.dganutrition.com

  3. #3
    well, did you test your bp?





  4. #4
    Senior Member RoboGainz's Avatar
    Join Date
    Jul 2017
    Location
    USA
    Posts
    982
    Could be many things but I’m on the same cycle actually higher dosages and I have 0 sides to report of besides feeling great. How much water are you taking in?

  5. #5
    Add some cardio , GW , increase water intake , green tea , cut back on other stims/sodium,increase potassium. Consider some cialis maybe? easy ways to deal with high BP

  6. #6
    I actually had this happen about a week into my tbol cycle, I quit taking pre workout pills and drinks and it went away, I work shift work and at times that bump of energy does wonders but it can spike your bp pretty bad, also make sure you are drinking plenty of water.

    Sent from my VS987 using Tapatalk

  7. #7
    VIP Member
    Join Date
    Mar 2017
    Location
    UK
    Posts
    1,240
    You may have aggravated the blood vessels at the back of your head, if so it can take a while for your body to adjust back to normal but in the meantime it won't take much to set the throbbing off again even if your bp is reducing.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •